MathSciNet Relay Station
MathSciNet bibliographic data
MR1626817 (99e:49028) 49K45 (49N10 93E20)
Chen, Shuping; Li, Xunjing; Zhou, Xun Yu Stochastic linear quadratic regulators with indefinite control weight costs. SIAM J. Control Optim. 36 (1998), no. 5, 1685–1702 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement